# SDR ASAA1048513

- Difficulty date: November 7, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 58,491 hours, 33,625 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C332197
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG CENTER DOOR HAS CHAFE MARKS AT FWD AND AFT ENDS.  REPAIRED DOOR.
